# SDR DALA2023030801720

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DOOR ASSEMBLY, CORROSION WAS FOUND ON SETTLEMENT AREA AT DOOR PANEL P/N 5971074. SUMMARY OF NRC 0240: LEVEL CORROSION 2. (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON SETTLEMENT AREA AT DOOR PANEL. WAS MEASURED WITH AN ORIGINAL THICKNESS OF 0.090 IN. REMAINING THICKNESS IS 0.025". THEREFORE, PANEL IS OUT OF LIMITS PER B717-200 SRM 53-01-01-1A PROCEDURE 1 AD 1 PAR 4 AND DCMD/BOEING NDT SPM PART. 4 FIG 9. DOOR ASSEMBLY WAS REPLACED PER DWG 5971074 REV C. (LP #2659571)
